# SDR QXEA2010030800152

- Difficulty date: March 4, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 21,781 hours, 16,231 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD - C CHECK - FWD CARGO DOOR INBD SIDE FRAME HAS CORROSION IN 2 PLACES ON OTBD SIDE OF FRAMES.  BLENDED INDICATED AREAS AND REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  ALL BLENDS WITHIN LIMITS IAW SRM 52-35-06-101-001-A01 AND 53-00-01-101-001-A01.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01 AND 51-25-16-001-001-A01.
